# SDR CA040219002

- Difficulty date: February 19, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 33,714 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE STALL IN CRUISE.  DUE TO HISTORY MTC ADVISED RETURN FOR INVESTIGATION AND FURTHER T/S.  DFDR PULLED.
